# SDR UPS07M51084

- Difficulty date: November 1, 2007
- Submitted: November 2, 2007
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE INOP M361751 ISSUED.  REMOVED AND REPLACED RT DOOR SLIDE ASSY IAW MD11 MM 25-61-01-4.  OPS CHECK OK.  THIS CLEARS M361751.
